Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Afinitor

USER REVIEWS

Comment from: Lucky duck 25-34on Treatment for 1-6 months Published: September 25

Pros: The cream worked very quickly for my stage 0 Vulvar squamous cell carcinoma. Cons: I ended up with shingles on my butt cheek. It was not a bad case of shingles however I was treated for the shingles immediately so I’m sure it could have been much worse if had I not seen a doc immediately.

Related Reading: shingles

Comment from: Burned65-71on Treatment for 1-6 months Published: April 27

Above lip treated. Second round of treatment daily till I see reaction. On day 5 lower lip began to swell day 6,7 developed full blister across bottom lip that burned like a hot iron. Only ice helped. Stopped use and sleep deprived from pain. Have been given prednisone and Pepcid to help reaction. No more topical for me.

Related Reading: prednisone | pepcid

Comment from: Vic A.55-64on Treatment for 1-6 months Published: February 03

Adverse reactions!! Started this four weeks ago to treat sun damaged skin above right temple. Used this before a decade ago without incident aside from hideous red lesion it produces. This time it caused a rash across my chest and back. My arthritis in shoulders, lower back, hands and wrists has flared up since starting this treatment series. Also am experiencing low energy and increased dizziness. Was supposed to continue for another two weeks but I'm feeling so lousy and the redness is spreading down my cheek and towards my eye. I start to feel better during the rest days but then start down the tubes after resuming treatment, where the last day of the cycle is the worst. Am discontinuing this and hopefully the hideous scaly redness will give way to some better looking skin in a few weeks.

Related Reading: arthritis | dizziness

Comment from: Vic55-64on Treatment for less than 1 month Published: February 02

Side effects!! Started using this on a sun damaged patch of skin above my right temple. Nasty rash formed on my chest and back. My arthritic joints have been severely aggravated after starting this. Right hand is nearly unusable. Low energy and dizzy. Noticed these symptoms abate during the two day rest period. Treated area is gross looking as expected but is starting the spread way outside the treated area towards my cheek and eye. Stopping after four weeks. Not worth feeling lousy day in and out. Have used this stuff years before without side effects but was younger then.

Comment from: Mickeyfin65-71on Treatment for 5-10 years Published: February 01

I have used this off andon for 8 years. I respond well and the repeat lesions are much less. I have hundreds of AK lesions on face, arms, chest. We treat one area at a time, so it takes time. I hate the redness, itching and crustiness, but have no systemic effects. Why better than alternatives, i am a very pale skinned person who grew up in sunny CA. Now I never expose my skin to sun and look much better. It works, but has local effects. I mainly treat in winter. Face is all clear, chest has been longer treatment, but had worse disease.

Comment from: 75 or overon Treatment for less than 1 month Published: July 20

I don't yet know if it has worked on the scaly patches on my cheek. At present, after 4 applications, my face is a mess of draining pus-filled sores, swollen hard red bumpy skin. Looks too awful to go out. Plus I am running a fever and feel horrible. Have now discontinued (on doctor's advice).

Comment from: GHR65-71on Treatment for less than 1 month Published: April 30

After one week of using for genital warts, I experienced fatigue, fever, diarrhea, nausea and had no appetite. I felt like I was in a fog. I have missed one dose and now fill maybe 25 percent more normal. Not a good experience for me. At first I thought I had the flu and kept using it but finally realized it had to be the medication.

Related Reading: genital warts | fatigue | diarrhea

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors